Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Getting frequent stool. Feeling dizziness, back pain and noticed mucus in stool. Cause and cure?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1827 Questions
I have murcs in stool.and norrow stools also felling weak for months and having back pains I had a scope could not find anything wrong.and I feel dizzy off and on.and tried and weak all the time
Also I am going to the bathroom more then I night at least 5 times and the day time about 10 times

Posted Wed, 27 Feb 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 1 hour later
Thanks for writing to us.
Stools usually contain some amount of mucus.Stools containing large amount of mucus
should be investigated.

As your scope report is normal and as you are going to bathroom frequently,it could be Irritable bowel Syndrome(IBS). Please stop spicy and junk food.

Please take a good Pre and Probiotic capsule for 2 weeks. You would also need an Antibiotic with combination of Levofloxacin with Metronidazole twice daily for 1 week. Please get this prescribed from your local physician. All your symptoms should soon subside.
Let me know if you have any more questions.

Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor